# SDR FDK2008F00005

- Difficulty date: July 15, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Engine: Allsn AE3007C
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY EMERGENCY LIGHT INOP.  MX REPLACED NR 2 EMERGENCY LIGHT BATTERY PACK ASSY, OPS CHECK GOOD.  (K)
